Abbreviated Journal Title
Phys. Rev. A
Keywords
SUPERLATTICES; GRATINGS; SPECTRA; Optics; Physics, Atomic, Molecular & Chemical
Abstract
It is shown that slow Bragg soliton solutions are possible in nonlinear complex parity-time (PT) symmetric periodic structures. Analysis indicates that the PT-symmetric component of the periodic optical refractive index can modify the grating band structure and hence the effective coupling between the forward and backward waves. Starting from a classical modified massive Thirring model, solitary wave solutions are obtained in closed form. The basic properties of these slow solitary waves and their dependence on their respective PT-symmetric gain-loss profile are then explored via numerical simulations.
Journal Title
Physical Review A
Volume
86
Issue/Number
3
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
5
WOS Identifier
ISSN
1050-2947
Recommended Citation
Miri, Mohammad-Ali; Aceves, Alejandro B.; Kottos, Tsampikos; Kovanis, Vassilios; and Christodoulides, Demetrios N., "Bragg solitons in nonlinear PT-symmetric periodic potentials" (2012). Faculty Bibliography 2010s. 3036.
https://stars.library.ucf.edu/facultybib2010/3036
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]